MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On august 25, 2024, senseonics was made aware of an event where the user experienced a hyperglycemia event with no alert from the system due to sensor inaccuracy.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported experiencing hyperglycemic event on (b)(6)2024 at 10:30 am.The user mentioned that the bg at the time was 410 mg/dl, while the system was showing that the glucose level was stable.A review of the data management system (dms) data revealed that the sg value at 10:27 am was 79 mg/dl and no bg value was entered.The user didn't receive high glucose alerts at the reported time as the sg never went above the high alert threshold.The issue happened when user was at hcp location.The hcp gave a treatment plan for the user to take 5 units of insulin every time she eats and to take 50 units of insulin before bed each night.In an associated case for the user's complaint about sensor inaccuracy, initial review of the system revealed that the user was entering estimated values provided by the app as calibrations rather than true bg values.The user was advised that they should never enter anything other than a true bg meter value, from a finger stick, when calibrating.The user understood the advice and started entering true fingerstick values while calibrating the system.An additional review of the system after the event revealed that sg values were in good agreement with bg values entered, trends well, with occasional differences due to lag and calibrations entered during periods of rapid change in glucose.The user did not report any additional inaccuracies since this event.B4.Date of this report 22 november 2024.G3.Date received by the manufacturer? 22 november 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20296017
Report Number3009862700-2024-00945
Device Sequence Number12565114
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/23/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number141552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale